Stability of sinusoidal responses of interpolative sigma delta modulators

Ho, Charlotte Yuk-Fan and Ling, Bingo Wing-Kuen (2007) Stability of sinusoidal responses of interpolative sigma delta modulators. Chaos, Solitons and Fractals, 32 (2). pp. 480-486. ISSN 0960-0779

Documents
letter_chao_SDM_second_order_sinusoidal.pdf
[img]
[Download]
[img]
Preview
PDF
letter_chao_SDM_second_order_sinusoidal.pdf - Whole Document

145kB

Full text URL: http://dx.doi.org/10.1016/j.chaos.2006.06.074

Abstract

In this paper, stability of sinusoidal responses of interpolative sigma delta modulators (SDMs) is investigated. It is found that interpolative SDMs may switch from unstable to stable behaviors even though the magnitude or the frequency of the input sinusoidal signals increase. Hence, the input magnitude stability margin and the input frequency stability margin are redefined as the minimum input magnitude and the minimum input frequency of the input sinusoidal signals such that the output of the loop filter is bounded

Item Type:Article
Additional Information:In this paper, stability of sinusoidal responses of interpolative sigma delta modulators (SDMs) is investigated. It is found that interpolative SDMs may switch from unstable to stable behaviors even though the magnitude or the frequency of the input sinusoidal signals increase. Hence, the input magnitude stability margin and the input frequency stability margin are redefined as the minimum input magnitude and the minimum input frequency of the input sinusoidal signals such that the output of the loop filter is bounded
Keywords:SDM, Sinusoidal signals
Subjects:H Engineering > H620 Electrical Engineering
H Engineering > H310 Dynamics
Divisions:College of Science > School of Engineering
ID Code:2674
Deposited By: Bev Jones
Deposited On:13 Jun 2010 11:14
Last Modified:13 Mar 2013 08:39

Repository Staff Only: item control page